MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS, INC. 1818910 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT
Model Number 3122-020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018: the patient underwent a right total knee arthroplasty for osteoarthritis.Attune implants were utilized with depuy cement x2.Patella was resurfaced.No intraoperative complications were noted.On (b)(6) 2019: the patient underwent a right knee revision due reports of pain, stiffness, edema, observable 5 degrees knee flexion contracture and suspected loosening.Intraoperative findings were effusion and synovitis along with loose tibial tray at implant-cement interface.Patella and femoral component not revised.All other components (tibial tray and insert) were replaced with depuy revision system with depuy cement.No intraoperative complications were noted.Doi: (b)(6) 2018.Dor: (b)(6) 2019, (tibial tray and insert).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SMARTSET MV 20G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key9547919
Report Number1818910-2020-00453
Device Sequence Number11333536
Product Code LOD
UDI-Device Identifier10603295168362
UDI-Public10603295168362
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3122-020
Device Catalogue Number3122020
Device Lot Number8525089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS CEM FEM W/LUGS RT SZ4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR